# SDR NAC2024F00001

- Difficulty date: May 3, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,709 hours, 15,544 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Card
- Part number: UNKNOWN
- Condition: Faulted
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVERHEAT EICAS CAME BACK 4TH TIME. FULL QRH PROCEDURE COMPLETED ONCE LAST OCCURRENCE @0452Z, THIS ONE @ 0547Z, STARTING QRH AGAIN FOR MCC DIRECTION. RESET THE EQUIPMENT COOLING INDICATION CARD. IAW FIM 21-58 FT 909 OPS CHECK GOOD IAW AMM 21-58-24
